Results 1 to 6 of 6

Thread: Dizziness

  1. #1
    steropower's Avatar
    steropower is offline Associate Member
    Join Date
    May 2003
    Location
    Managua
    Posts
    417

    Dizziness

    Before i started my Tren /Prop cycle i had some blood pressure around 130 during the day.Must be a rebound effect i had from Nitroglycerine patches i was using for some days to cure a tendon issue.Nitroglycerine is a vasodilator,so after treatment vasoconstriction occured probably.

    I started taking Hawthorn for a week and didn't see it going down.3 pills first day,4 second and went up to 6.One day i took about eight pills of Hawthorn and nothing happened.So next day i tried the same but instead of 1 pill per 2 hours i took 2 every 3 hours i believe.That day maybe i took 10 in total.

    After half an hour taking the last 2 pills i was walking with a friend and felt really dizzy and like i was going to faint.I was loosing the earth of my feet.Immediately i sat down and my pal told me i was pale.I don't know if he was telling the truth because he has a big imagination.I thought i had hypotension from all the pills i took and drank an orange juice and ate some chips for salt.After about a couple of hours i felt ok.

    At Tuesday took only one pill and had almost the same feeling.Not so strong though.So i quit the Hawthorn for the rest of the day.

    At Wednesday i took 2 or 3 pills of Hawthorn during the day and started my Tren,Prop cycle.

    I was feeling ok that day.

    At Thursday had this feeling again that went away at night.That day i started
    Abana(blood pressure herb).I thought this cured me.

    At Friday i took 3 Hawthorn and 3 Abana during the day but had this again for all day.

    At Saturday i was ok all day.I didn't inject that day but keep in mind that i inject in afternoon and i was fine from the morning so it wasn't because i didn't inject.My quads was really painful from injections and couldn't walk,so didn't want to make things worse.

    My blood pressure all these days was around 130-135.So i can't connect the dizziness with high blood pressure.

    At Sunday i woke up with a 118/73 and felt fine.Took a Hawthorn pill and felt this thing after an hour again.At midtime i was ok.Didn't took any more Hawthorn during the day.In the evening felt like fainting again.

    Today i'm still dizzy with a blood pressure of around 130.

    I decided to quit everything and see how it goes.

    Do you have any clue why i have this dizziness?

    Is it normal to feel dizzy half of the day and rest feeling ok?

    It's not steroids related because i had this before i started the cycle but maybe Tren made it worst.However my blood pressure isn't increased a lot after Tren.Maybe 5mm at average.

    How long does it take for Tren and Prop to totally get out of system?
    Last edited by steropower; 11-03-2008 at 03:00 AM.

  2. #2
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,286
    Dude you are only giving us half the picture. 130 over what ? You mention you feel fine at 118/73 but what was you sistolic measurement ?

  3. #3
    steropower's Avatar
    steropower is offline Associate Member
    Join Date
    May 2003
    Location
    Managua
    Posts
    417
    Systolic 118 Diastolic 73

  4. #4
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,286
    Quote Originally Posted by steropower View Post
    Systolic 118 Diastolic 73
    Sure but what was your Diastolic when your Systolic was 130 ?

  5. #5
    steropower's Avatar
    steropower is offline Associate Member
    Join Date
    May 2003
    Location
    Managua
    Posts
    417
    It is around 80.Sometimes a little bit over 80 but most of times under 80.

  6. #6
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,286
    Well 130/80 shouldnt cause you that many problems, thats about normal for me when I am on cycle, normally around 120/60 As you suggest I would stop everything for a few days. Then when you are back to normal introduce one thing at a time and see what happens

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •